MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM - UNIVERSAL; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM - UNIVERSAL; RETRIEVAL DEVICE
Model Number 00715050
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to us endoscopy for evaluation.Examination of the device confirmed separation of the distal catheter portion, and found damage to the catheter and drive cable assembly which was not noted in the initial report.Examination of the device has been inconclusive regarding the cause of the catheter separation and source of the additional catheter damage.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.A 3-year complaint review found no other instances of catheter detachment.The instructions for use include the following statements: "do not use this device if there is any apparent shipping or handling damage.Short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath." us endoscopy has requested the distributor offer in-service to the user facility including handling prior to use and the user facility has accepted.Date of training is to be determined.No additional issues have been reported.
 
Event or Problem Description
The distributor reported that, during the retrieval of a polyp, a portion of the catheter of a roth net detached on first deployment of the device within the patient.Retrieval of the polyp was completed with a second roth net device and the detached portion of the catheter was retrieved.There was no reported harm to the patient.

Brand Name
ROTH NET PLATINUM - UNIVERSAL
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8592811
Report Number1528319-2019-00020
Device Sequence Number19381358
Product Code FDI
UDI-Device Identifier00816765011973
UDI-Public(01)00816765011973
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2020
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number1713142
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1